# SDR IPXA11M67903

- Difficulty date: May 18, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN FLOORBOARD 231DF IS DAMAGED ON TOP SIDE. (OFF ACFT PART) FABRICATED NEW FLOORBOARD IAW EO MD11-5320-27386-C.
